Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nilpotency degree of cohomology rings in characteristic $p$
HTML articles powered by AMS MathViewer

by Pham Anh Minh PDF
Proc. Amer. Math. Soc. 131 (2003), 363-368 Request permission

Abstract:

Let $p$ be an odd prime number. The purpose of this paper is to provide a $p$-group $\mathcal {G}$ whose mod-$p$ cohomology ring has a nilpotent element $\xi \in H^{*}(\mathcal {G})$ satisfying $\xi ^{p}\ne 0$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20J06, 20D15, 55R40
  • Retrieve articles in all journals with MSC (2000): 20J06, 20D15, 55R40
Additional Information
  • Pham Anh Minh
  • Affiliation: Department of Mathematics, College of Sciences, University of Hue, Dai hoc Khoa hoc, Hue, Vietnam
  • Email: paminh@dng.vnn.vn
  • Received by editor(s): August 15, 2001
  • Received by editor(s) in revised form: September 18, 2001
  • Published electronically: June 3, 2002

  • Dedicated: Dedicated to Professor Huα»³nh MΓΉi on his sixtieth birthday
  • Communicated by: Stephen D. Smith
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 363-368
  • MSC (2000): Primary 20J06; Secondary 20D15, 55R40
  • DOI: https://doi.org/10.1090/S0002-9939-02-06550-4
  • MathSciNet review: 1933325